Our expert says:
A potential interaction may occur between your MULTAQ and METOPROLOL - The effect of the beta-blocker (MOTEPROLOL) may be inreased as a result of an increase in plasma concentration, whilst the depressant effects of MULTAQ on the sinus and AV nodes may be potentiated.
Caution is advised when combining these and your doctor should supervise your advance carefully - Patients should be advised to promptly report potential symptoms of toxicity such as excessive fatigue, fainting, difficulty breathing, chest pain or tightness, bradycardia, or arrhythmia.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.